Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conjugacy classes of symmetries
in orthogonal groups


Author: Donald G. James
Journal: Proc. Amer. Math. Soc. 125 (1997), 747-753
MSC (1991): Primary 11E57, 11F06, 20G30
MathSciNet review: 1416090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The number of conjugacy classes of symmetries in the integral orthogonal group of an indefinite $\Bbb Z$-lattice is determined. The results are applied to the extended Bianchi groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11E57, 11F06, 20G30

Retrieve articles in all journals with MSC (1991): 11E57, 11F06, 20G30


Additional Information

Donald G. James
Email: james@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04005-7
PII: S 0002-9939(97)04005-7
Received by editor(s): October 18, 1995
Additional Notes: The author was supported by NSA grant MDA904-94-H-2034 and NSF grant DMS-95-00533.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society